Alert archive / Puerto Rico / Flash Flood Warnings in 2025
Flash Flood Warning 28, NWS JSJ
NWS JSJ issued this flash flood warning at May 1, 2025, 2:49 PM CDT. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2025, 2:49 PM CDT (19:49 UTC)
- Expired
- May 1, 2025, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
The radar
The San Juan radar (TJUA), 82 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 3:55 PM CDT | FLASH FLOOD | 1 Se Yauco, PR | A public report indicated that Rio Yauco reached flood stage, flooding Calle Santo Domingo and PR-335 toward Barrio Barinas. |
| May 1, 4:00 PM CDT | FLASH FLOOD | 1 Nw Palomas, PR | Emergency managers reported that Rio Loco had overflowed its banks, affecting PR-121. That section of the road was impassable, so emergency managers closed it. |
| May 1, 5:00 PM CDT | FLOOD | 2 Ese Yauco, PR | A social media post showed a photo of La Planta de Tratamiento de Yauco with widespread flooding due to Rio Yauco overflowing its banks. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 66 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
840
WGCA52 TJSJ 011949
FFWSJU
PRC153-012300-
/O.NEW.TJSJ.FF.W.0028.250501T1949Z-250501T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
349 PM AST Thu May 1 2025
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Yauco...
* Until 700 PM AST.
* At 349 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1 inch of rain has
fallen. Additional rainfall amounts of 1 to 3 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Soils are saturated and rivers are running high. Flash flooding is
likely to develop later this afternoon, with water surges along Rio
Yauco, Rio Loco and other tributaries.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1802 6689 1809 6692 1813 6692 1815 6693
1815 6689 1814 6686 1816 6685 1817 6683
1815 6682 1815 6680 1812 6680 1811 6681
1809 6680 1805 6682 1803 6682 1802 6683
1797 6684 1795 6685 1796 6686 1800 6686
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ERG2 follow-up statements
132
WGCA72 TJSJ 012117
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
517 PM AST Thu May 1 2025
PRC153-012300-
/O.CON.TJSJ.FF.W.0028.000000T0000Z-250501T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yauco PR-
517 PM AST Thu May 1 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM AST THIS EVENING
FOR YAUCO...
At 517 PM AST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Rio Yauco reached flood stage, which could affect PR-127/PR-121.
Flooding from Rio Loco are also impacting PR-121, and a Flood
Warning is also in effect for this river.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1802 6689 1809 6692 1813 6692 1815 6693
1815 6689 1814 6686 1816 6685 1817 6683
1815 6682 1815 6680 1812 6680 1811 6681
1809 6680 1805 6682 1803 6682 1802 6683
1797 6684 1795 6685 1796 6686 1800 6686
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ERG782
WGCA72 TJSJ 012257
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
657 PM AST Thu May 1 2025
PRC153-012307-
/O.EXP.TJSJ.FF.W.0028.000000T0000Z-250501T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yauco PR-
657 PM AST Thu May 1 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM AST THIS EVENING FOR
YAUCO...
The heavy rain has ended. However, light rain continues with
excessive runoff and elevated streamflows persisting. A Flood
Warning continues in effect in areas along Rio Loco. Please continue
to heed remaining road closures.
A Flood Watch remains in effect until 800 AM AST Saturday for a
portion of Puerto Rico.
&&
LAT...LON 1802 6689 1809 6692 1813 6692 1815 6693
1815 6689 1814 6686 1816 6685 1817 6683
1815 6682 1815 6680 1812 6680 1811 6681
1809 6680 1805 6682 1803 6682 1802 6683
1797 6684 1795 6685 1796 6686 1800 6686
$$
CVBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 1, 1:09 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 1, 1:09 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service San Juan PR 209 PM AST Thu May 1 2025 .SYNOPSIS... Once again, unsettled weather is expected over the next several days due to a combination of abundant tropical moisture and a series of upper- level troughs. The Flood Watch remains in effect for Puerto Rico until Friday morning but we encourage people to stay updated for any changes regarding the Flood Watch. The coverage and intensity of these showers are expected to decrease somewhat during the upcoming weekend. Wet and unsettled weather conditions may return next week (around Wednesday). && .SHORT TERM...Tonight through Saturday... Calm conditions prevailed over land across Puerto Rico and the U.S. Virgin Islands during the morning hours. However, rainfall and thunderstorm activity developed over the Caribbean, Atlantic waters, and near the coastal waters of Saint Thomas, prompting the issuance of Marine Weather Statements since the early morning hours. By late morning into the afternoon, heavy showers and thunderstorms developed across eastern and north-central Puerto Rico, as well as the Cordillera Central, where considerable rainfall was observed in past days. These regions, particularly the interior sections of Puerto Rico, remain highly vulnerable to landslides due to saturated soils, along with potential water surges, as rivers continue to run high and respond rapidly to additional rainfall. Temperatures remained in the 80s across coastal areas and the 70s across mountainous regions throughout the day. Tonight into early Friday, unstable weather conditions will dominate the U.S. Virgin Islands as favorable dynamics and a prevailing trough enhance atmospheric instability. Model guidance suggests upper- level jet support with winds ranging between 60 and 80 knots. Also, showers are anticipated across eastern Puerto Rico. On Friday and Saturday, scattered to numerous showers and thunderstorms are forecast across Puerto Rico and the U.S. Virgin Islands, especially during the afternoon and early evening hours. A moist tropical air mass, combined with unstable upper-level conditions, will sustain an elevated risk of excessive rainfall, mainly across the central interior of Puerto Rico. Residents and visitors are urged to stay alert and take necessary precautions to protect life and property from potential flash flooding and landslides. Continue to monitor updates from the National Weather Service, including any changes to the Flood Watch (FFASJU), which may be extended if conditions warrant. Regardless of the watch status, active weather is expected each afternoon. For more detailed information, refer to Experimental Graphical Hazardous Weather Outlook. .LONG TERM...Sunday through Thursday... //from previous discussion// The forecast for the beginning of the week remains on track. Winds should remain from the southeast, due to the high surface pressure building in the Western Atlantic and the deep layered trough northeast of the CWA. Based on the latest model guidance, PWAT values will remain above normal (1.8 - 2.0 inches) due to high low to mid-level moisture content. The ridging in the mid to high levels is still expected, filtering drier air. However, the 500 mb temperatures should continue between -7 and -8 Celsius, colder based on climatology. Additionally, strong upper-level winds could bring ventilation aloft and consequently increase instability. The combination of available moisture, local effects, slowing winds, and daytime heating will bring light to moderate showers and isolated thunderstorms during the afternoon, mainly over interior Puerto Rico. A transition to a more unsettled and wet pattern by the second part of the week is still expected, with another deep mid to upper level trough approaching the local area by Tuesday into Wednesday. The latest model guidance solution show a drier air mass filtering into the region. However, the available moisture remains above climatological normals. Global models strongly suggest well above normal moisture content pooling into the region beginning on Wednesday. Additionally, extreme forecast indexes (EFI) continue highlighting the significant weather closer to the region during that period. There's confidence that the above normal moisture and mid to upper- level dynamics should be enough to enhance deep afternoon convection for the second part of the next workweek. Due to saturated soils, above normal streamflows, and the expected weather, the flood threat will remain elevated each day, mainly for the interior of Puerto Rico. The tendency of observing near above-normal temperatures in the daytime continues, but the heat risk will remain low for the long term forecast. && .AVIATION... (18Z TAFs) MVFR to briefly IFR conditions will persist across most of the TAF sites MVFR until 01/23Z with TSRA resulting lower ceilings and reduction in VIS. Mtn tops obscd and BKN/OVC lyrs btw FL040-200 expected to continue. Winds will remain light from the E-NE at 10 knots or less with gusty winds near SHRA, diminishing even more at 01/23. Winds will peak up again at 02/15Z. VCSH will remain present across the USVI TAF sites from 02/06Z to 02/15Z. && .MARINE... A surface high pressure building in the Western Atlantic and a deep layered trough northeast of the region will continue promoting light to moderate east- northeast to northeast winds for the next few days. Showers and thunderstorms are expected to develop across the local waters, producing locally higher winds and seas. Small craft should exercise caution and stay weather alert. && .BEACH FORECAST... The moderate risk of rip currents will continue for the beaches in northern Puerto Rico, Culebra, and now for St. Thomas and St. John in the U.S. Virgin Islands. Beachgoers must exercise caution due to possible life- threatening rip currents along the surf zone and stay weather alert. The rip current risk will be low for the local islands by the end of the weekend. && .SJU WATCHES/WARNINGS/ADVISORIES... PR...Flood Watch through Friday morning for PRZ001>013. VI...None. AM...None. && SHORT TERM/MARINE/BEACH FORECAST...MMC LONG TERM...MNG AVIATION...LIS
Hazardous weather outlook, May 1, 4:22 AM CDT, 10 hours 27 minutes before
Hazardous Weather Outlook National Weather Service San Juan PR 522 AM AST Thu May 1 2025 AMZ711>745-PRZ001>013-020930- San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- The nearshore and off shore Atlantic and Caribbean Coastal Waters- 522 AM AST Thu May 1 2025 This Hazardous Weather Outlook is for portions of Puerto Rico. .DAY ONE...Today and Tonight .Lightning...Isolated to scattered thunderstorms, particularly across central Puerto Rico. Be prepared to stop all outdoor activities and seek shelter if storms develop. .Excessive Rainfall...Life-threatening flash flooding, which may enter structures and cut off neighborhoods, especially in flood- prone areas across mountainous areas. Elsewhere, prepare for ponding of water on roads and in poorly drained areas, and flooding in urban areas, roads, small streams, and washes. Stay alert for rising water. .Marine Conditions...Small craft should exercise caution, particularly across the Atlantic waters. .Rip Currents...Life-threatening rip currents are possible in the surf zone, particularly across the north-facing beaches. Isolated stronger rip currents may occur elsewhere, especially near piers, jetties, and channels. .DAYS TWO THROUGH SEVEN...Friday through Wednesday An unstable and wet weather pattern will result in shower and thunderstorm development each afternoon through the end of the week, increasing the risk of flash flooding and the potential for frequent lightning and gusty winds with the expected thunderstorms. A moderate rip current risk will prevail across the north facing beaches of the islands through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is encouraged. Please relay any information about flooding, winds, waves, and rip currents to the National Weather Service in San Juan. AMZ716-726-VIZ001-002-020930- St. Thomas St. John adjacent Islands-St Croix- Nearshore Atlantic and adjacent Caribbean Coastal Waters- 522 AM AST Thu May 1 2025 This Hazardous Weather Outlook is for portions of USVI. .DAY ONE...Today and Tonight .Lightning...Isolated thunderstorms expected at times. Stay alert and be prepared to take shelter if storms develop. .Excessive Rainfall...Ponding of water in roads and poorly drained areas expected. There is a low chance of localized urban flooding. .Marine Conditions...Small craft should exercise caution, particularly across the Atlantic waters. .Rip Currents...Life-threatening rip currents are possible in the surf zone, particularly across the northern beaches of St. Thomas. Isolated stronger rip currents may occur elsewhere, especially near piers, jetties, and channels. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Shower and thunderstorm development is expected to continue through the end of the week, increasing the risk of urban flooding and the potential for lightning activity and gusty winds. A moderate rip current risk is expected on Friday across the northern islands. .SPOTTER INFORMATION STATEMENT... Spotter activation is encouraged. Please relay any information about flooding, winds, waves, and rip currents to the National Weather Service in San Juan.
In the hours before
Local storm report, May 1, 12:15 PM CDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
115 PM AST Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM Waterspout 4 N Christiansted 17.80N 64.70W
05/01/2025 AMZ733 VI Emergency Mngr
A VITEMA employee confirmed a waterspout
just offshore of St. Croix. At the time, a
strong thunderstorm with a distinctive
velocity signature was located north of
Christiansted.
&&
CVBSpecial weather statement, May 1, 12:31 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service San Juan PR
131 PM AST Thu May 1 2025
PRZ002-003-007-011900-
Northeast PR-Ponce and Vicinity PR-Southeast PR-
131 PM AST Thu May 1 2025
...STRONG THUNDERSTORMS WILL IMPACT THE MUNICIPALITIES FROM
SOUTHEASTERN PUERTO RICO FROM HUMACAO TO SALINAS THROUGH 300 PM
AST...
At 130 PM AST, Doppler radar was tracking strong thunderstorms along
a line extending from Humacao to Salinas, moving southeast at 5 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 1794 6621 1795 6617 1796 6621 1795 6624
1794 6623 1798 6634 1807 6625 1808 6621
1805 6620 1804 6614 1809 6612 1807 6601
1809 6594 1812 6592 1812 6588 1820 6581
1818 6573 1807 6580 1799 6588 1793 6621
TIME...MOT...LOC 1730Z 302DEG 6KT 1805 6606 1805 6595 1809 6582
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ERGSpecial weather statement, May 1, 1:18 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service San Juan PR
218 PM AST Thu May 1 2025
PRZ008>010-011945-
Northwest PR-Mayaguez and Vicinity PR-Western Interior PR-
218 PM AST Thu May 1 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PUERTO RICO,
AROUND MOCA, SAN SEBASTIAN, AGUADA AND AGUADILLA THROUGH 345 PM
AST...
At 217 PM AST, Doppler radar was tracking a strong thunderstorm over
Moca. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 1845 6692 1828 6699 1836 6726 1838 6725
1839 6720 1842 6716 1846 6717 1849 6714
TIME...MOT...LOC 1817Z 125DEG 3KT 1838 6712
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ERGSpecial weather statement, May 1, 1:22 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service San Juan PR
222 PM AST Thu May 1 2025
PRZ003-004-006-007-011945-
Central Interior PR-Ponce and Vicinity PR-Eastern Interior PR-
Southeast PR-
222 PM AST Thu May 1 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN AND CENTRAL
INTERIOR MUNICIPALITIES THROUGH 345 PM AST...
At 220 PM AST, Doppler radar was tracking strong thunderstorms along
a line extending from near Villalba to near Cayey.
These thunderstorms were nearly stationary.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Yaurel, Villalba, Pastos, Mariano Colon, Palmas, Parcelas La Milagr,
Olimpo, Coamo, Parcelas La Milagrosa, Coco, Los Llanos, Barranquitas,
Guayabal, Parcelas Nuevas, Coqui, Buena Vista, Corazon, Vazquez, G.
L. Garcia, and Las Ollas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 1822 6648 1818 6620 1819 6594 1798 6598
1797 6621 1803 6652
TIME...MOT...LOC 1820Z 242DEG 5KT 1813 6634 1807 6614 1808 6598
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CVBLocal storm report, May 1, 2:18 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
318 PM AST Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Flash Flood 3 NW Olimpo 18.04N 66.14W
05/01/2025 Cayey PR Trained Spotter
A Skywarn observer reported that water
levels in the Rio Jajome were very high,
completely inundating several bridges along
PR-708 near kilometer 10.3. The road was
impassable.
&&
CVBThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 10:29 AM CDT | Special Marine Warning | JSJ | 91 min | |
| May 1, 11:05 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 1, 11:22 AM CDT | Areal Flood Advisory | JSJ | 113 min | |
| May 1, 11:44 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| May 1, 12:06 PM CDT | Areal Flood Advisory | JSJ | 118 min | |
| May 1, 12:07 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 1, 12:21 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 1, 12:31 PM CDT | Special Weather Statement | JSJ | 89 min | |
| May 1, 12:38 PM CDT | Areal Flood Warning | JSJ | 3 hr | |
| May 1, 12:45 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 1, 12:55 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 1, 1:09 PM CDT | Areal Flood Advisory | JSJ | 31 min | |
| May 1, 1:18 PM CDT | Special Weather Statement | JSJ | 87 min | |
| May 1, 1:22 PM CDT | Special Weather Statement | JSJ | 83 min | |
| May 1, 1:34 PM CDT | Flash Flood Warning | JSJ | 2 hr | |
| May 1, 1:49 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| May 1, 1:56 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| May 1, 2:01 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| May 1, 2:32 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 1, 2:32 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 1, 2:42 PM CDT | Areal Flood Warning | JSJ | 90 min | |
| May 1, 3:26 PM CDT | Special Weather Statement | JSJ | 94 min | |
| May 1, 3:29 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 1, 3:34 PM CDT | Special Weather Statement | JSJ | 86 min | |
| May 1, 3:41 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| May 1, 4:09 PM CDT | Areal Flood Warning | JSJ | 5 hr | |
| May 1, 4:25 PM CDT | Areal Flood Advisory | JSJ | 110 min | |
| May 1, 6:10 PM CDT | Areal Flood Warning | JSJ | 7 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.